CAREFUSION, INC PERITX PERITONEAL CATHETER & STARTER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Back to Search Results |
| Catalog Number |
50-9900C |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the peritx catheters 50-9900c (peritx product) are being packaged inside pleurx packaging.Based on the follow-up, it was further reported that the product inside the packaging is the correct peritx peritoneal catheter kit, and only the outer box is incorrect.
Additional Manufacturer Narrative
H11: a lot number was provided so a device history record is currently underway.Photos were provided and review is currently pending.H3 (device eval by manufacturer) a device has not been returned.Upon completion of the investigation, a supplemental report will be filed.G4: pma/510k: k201155;k241946.B3 (date of event: date of awareness was entered in the date of event field as the actual date of event is unknown).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: two photos sample were provided to our quality team for evaluation.We can confirm that the incorrect carton is present.The product was packaged into the incorrect carton; therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number reku0292 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the quality team's investigation, it was identified that the probable root cause is traced to manufacturing related.A formal investigation was opened to further investigate these defects.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions), b5(describe event or problem.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the peritx catheters 50-9900c (peritx product) are being packaged inside pleurx packaging.Based on the follow-up, it was further reported that the product inside the packaging is the correct peritx peritoneal catheter kit, and only the outer box is incorrect.The issue was detected prior to use.There was no patient involvement.